Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes small red spots on stomach and arms?

Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4168 Questions

default
Posted on Sat, 9 Aug 2014 in Skin Hair and Nails
Question: I have recently discovered small purple/red dots on my stomach and a few on my arms. There are very fe of them but I wonder f they are peteciae. I had invasive lobular breast cancer , had right mastectomy, chemo and radiation. That wuss 3 years ago. Stage 3C.
doctor
Answered by Dr. Sanjay Kumar Kanodia 4 hours later
Brief Answer:
Appears to be Angiomas. Kindly send pictures.

Detailed Answer:
Hello

Welcome and thanks for posting your query to the forum. I can understand your concern for the red spots and dots on your skin.

After analysing the complete situation I can make out that you might have the simple condition known as Angiomas.

These are simple proliferation of the blood vessels in the skin commonly seen in old age.

To confirm the same I request you to kindly upload few good resolution pictures of the spots and papules. For that you have a festure on right side of the page.

If you are not able to upload the photos then can see some of the pictures of Angiomas on net and confirm if your condition looks like the same or different.

Also let me know if the spots are persistent or are fading and disappearing.

Hope to hear soon from your side.

With regards,

Dr Sanjay Kanodia
MD-DERMATOLOGY
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures

Recent questions on  Breast cancer

doctor1 MD

About a year ago, I started seeing white spots on my legs...they have multiplied rapidly. The dermatologist diagnosed it as Vitiligo. I am currently applying Pigmento ointment (charak). I was sent Vitiligo 30 sublingual pills from Biogetica, as well as Pigmento Tablets. I am a breast cancer survivor (2), and have had reconstruction. I am 68, and 5 4 tall...weigh 154 lbs. I am really scared to ingest the pills for fear that it will do liver damage. One of the pills contain Arsen Sulph . How harmful is this? Please advise. Thank you. Juliet

doctor1 MD

yes I am a hairdresser by trade and I am trying to find info for a client of mine.she has both breasts removed in the past due to cancer and she is now on a medication called Letrozole 2.5mg and the company name is Sandoz.She is experiencing hair loss everytime I wash her hair and I am not sure if she should have a perm done on it.The perm has hydrodin perxiode in it along with other chemicals.would it be safer to use a thio-free perm or no perm at all

doctor1 MD

Hi Doctor, my mum has breast cancer recurrance. She is currently in her midst of doing her chemotheraphy, this one being her third. Is there any complete beverage that Amway product can offer her? She has no appetite and indigestion problem. Thanks

doctor1 MD

My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.

doctor1 MD

My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about

doctor1 MD

Can a simple breast cyst turn into a complex one? Can a breast cancer hide behind a cyst and be undetectable?